Electron. J. Diff. Equ., Vol. 2014 (2014), No. 223, pp. 1-13.

A sixth-order parabolic equation describing continuum evolution of film free surface

Xiaopeng Zhao

In this article, we study the regularity of solutions for a sixth-order parabolic equation. Based on the Schauder type estimates and Campanato spaces, we prove the existence of classical global solutions.

Submitted June 24, 2014. Published October 21, 2014.
Math Subject Classifications: 35B65, 35K35, 35K55.
Key Words: Regularity; sixth-order parabolic equation; existence; Campanato space.

Show me the PDF file (209 KB), TEX file, and other files for this article.

Xiaopeng Zhao
School of Science, Jiangnan University
Wuxi 214122, China
email: zhaoxiaopeng@sina.cn

Return to the EJDE web page